Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What medicine should I take for Diarrhoea ?

hi well i ve been having diarrhea i cough every night and feel sick to my belly
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
May be your are suffering from Gastroenteritis, get yourself examined by a Physician. You will need antibiotics and Anti Diarrheals.

Wish you Good Health.
Answered: Tue, 5 Apr 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
dear thanks for choosing health care magic.the symptoms suggestive some viral infection.take light diet,more of fluids and avoid fried foods and junk foods,cold drinks etc.Take analgesic for pain and fever,and antispasmodic for pain in stomach.Usually this runs for couple of days and self limiting but if the continues beyond this period please see your doctor.ok buy take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor